# SDR DALA2022091406098

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,037 hours, 38,121 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR AD. A.A 5311-01227-01A EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1360 AND BETWEEN S-26L AND S-27L. CORRECTIVE ACTION: SUMMARY OF NRC00163 FRAME STA 1360 AND BETWEEN S-26L AND S-27L WAS REPAIRED PER ER/A 601536-14AD REV: ORIGINAL; SECTION I: PERMANENT REPAIR. (2404705)
